# SDR DU4R2007070

- Difficulty date: February 15, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON TOP CENTER OF AFT CABIN FLOORBEAM AT FS 1640.  REPAIRED  BY CUTTING OUT CORRODED AREA OF UPPER CAP IAW B757 SRM 53-00-51D FIG 206.  FABRICATED AND INSTALLED REPAIR PARTS 28” FROM BAC1505-100617, 7.5 FROM BAC1490-2738, DOUBLER 7.5 FROM 7075-T6 .050,  4.0” FROM 7075-T6 .125, 6.0 FROM 7075-T6 .090, 6.0 FROM 7075-T6 .063 IAW B757 SRM 53-60-51-2-205D, 51-40-02, 53-60-51 AND 51-40-03.
